# SDR UALA2012030501376

- Difficulty date: March 5, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 31,627 hours, 13,946 cycles
- Engine: Iae V2527A5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 8080505066
- Part serial: 377
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 2 FADEC B FAULT, RTFL.  WITH FADEC2 GRD POWER SWITCH ON, NO RESPONSE WHEN FADEC 2A AND 2B LINE SELECT KEYS PRESSED ON MCDU FOR CFDS TEST.  EIU-2 GROUND SCAN SHOWED NO FAILURE.  EEC PCN 482-9585, EIU PCN 482-9526.  REPLACED NR 2 ENG EEC PER MM.  OPS CHECK GOOD.  FOUND X LINK FAULT.  ACCOMPLISHED ENG RUN.  OPS CHECK GOOD.
